MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW VESSEL CATH SET: 24 GA X 9CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW VESSEL CATH SET: 24 GA X 9CM; CATHETER, PERCUTANEOUS
Catalog Number ES-04650
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the physician inserted the introducer needle in femoral vein and advanced the guidewire and the catheter over the wire without any problems.When she retrieved the guidewire, the catheter kinks and comes out together with the guidewire.She then inserted it successfully in the jugular vein after 3 attempts.She used a 22 ga in jugular vein.Associated complaints 3006425876-2023-01177, 3006425876-2023-01175.
 
Event or Problem Description
It was reported that: the physician inserted the introducer needle in femoral vein and advanced the guidewire and the catheter over the wire without any problems.When she retrieved the guidewire, the catheter kinks and comes out together with the guidewire.She then inserted it successfully in the jugular vein after 3 attempts.She used a 22 ga in jugular vein.Associated complaints 3006425876-2023-01177, 3006425876-2023-01175 and 3006425876-2023-01176.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # udi related data quality updates only.
 
Event or Problem Description

Brand Name
ARROW VESSEL CATH SET: 24 GA X 9CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18299417
Report Number3006425876-2023-01176
Device Sequence Number15199466
Product Code DQY
UDI-Device Identifier00801902009913
UDI-Public(01)00801902009913(11)211012(17)250831(10)71F21K0479(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K810962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberES-04650
Device Lot Number71F21K0479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/02/2024
Not provided
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/03/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown